# SDR N6WA2024082001

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 33,580 hours, 24,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: RPS1B
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY LIGHTS AT THE GALLEY STATIONS NOT COMING ON.  REMOVED AND REINSTALLED ORIGINAL #1 EMERGENCY LIGHT POWER SUPPLY IAW CRJ AMM 33-51-00. OPS CHECKS GOOD.
